# SDR SWAA2022072721337

- Difficulty date: June 21, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 149A8109
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT BULKHEAD SUPPORT ATTACH ANGLE AT LBL 10 BS 847+19. / [01] VERIFIED APPLICABILITY PER SRM NOT ALLOWABLE DAMAGE PARTS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9C;[02] REMOVED ON AFT CARGO BAY AFT BULKHEAD SUPPORT ATTACH ANGLE AT LBL 10 BS 847+19 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] RECEIVED NEW ON AFT CARGO BAY AFT BULKHEAD SUPPORT ATTACH ANGLE AT LBL10 BS 867. ITEM 149A8109-114.LOACTED AND DRILLED IAW SRM 51-40-05 AND DWG149A8109. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION ITEM 4; OK TO INSTALL.;[06] INSTALLED NEW SUPPORT ATTACH ANGLE IAW SRM 51-40-02 AND DWG 149A8109.;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.;[08] VERIFIED MEASUREMENTS.;[09] CERTIFY.;[10] CORRECTED CORROSION LEVEL.
